# SDR IPXA2023053193349

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 88,106 hours, 16,627 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATB,  AILERAON DEFLECT DISAG RESULTING IN SIGNIFICANT AILERON DISPLACEMENT.  AFTER REPLACEMENT OF KOB AILERON DEFLECTED ACTUATOR, AILERON DEFLECTION SYSTEM OPS CHECK GOOD. PLACARD REMOVED.
